Schizophrenia.com

What to do to not feel like a little kid?

I feel incompetent sometimes. I can only write short choppy sentences. It’s hard for me to read. I guess the Sarcosine is helping a little taking a high dose. I need to completely get over this.

what antipsychotics do you take and how long have you been on it ? I heard some side effects of the meds subside with time.

I’m on court ordered Risperdal injections and Latuda. I did go off my meds and that is probably the biggest reason I feel like a little kid. I got back on my meds and couldn’t comprehend anything or complete a sentence a couple of years ago.

I’ve been on them for over 2 years, but I got off them for a year, prior to that I was on them around 3 years.

What is the dose for your Risperidol? I’ve been on it between 2009 and 2011. But I was on low dose, couldn’t remember for sure, maybe it was 25mg injection. At that time I was doing a PhD study. I could read intensively.

1 Like

That sounds like the same as my injection. I’m not completely positive though.

1 Like

Have u completed ur Phd…green6 …!!! Sup and what are u upto…???

I went to a speech-language-pathologist to help me with my reading comprehension, memory, and coordination following a head injury. Maybe that could help you also. BrainHQ also has brain training games you can play that are supposed to help with cognitive decline in schizophrenia. They are doing a study you could join to get free access. I did it last year, but they’re doing it still.

Psychotic episodes cause actual physical brain damage. It is possible to reverse some of this damage, but it’s inportant to keep taking your meds to prevent further damage.

2 Likes

Interesting, thanks @ninjastar

http://vinogradovlab.com/roam-page/4592477637

This is the info on the study.

Yes , I completed my PhD study with an extension of time, thanks to God.

1 Like

Buddha make ur dream come true… Sis green6 ur Doctor now right…!!!

I might try L Carnosine and Quercetin for brain damage.

http://www.raysahelian.com/schizophrenia.html

Be patient, and keep learning or reading. The more you read and write, your brain will become sharper. Just be patient.

1 Like

Thanks @green5. I’m going back to school, so I’m trying to get my brain back in order.

1 Like

Please tell me you’re consulting with your doctor before taking all these supplements. Supplements can still interact negatively with each other, and with your meds. Supplements can still have negative side effects. They’re less regulated, but they’re not safer than FDA-approved drugs. Treat all supplements like you would treat any other medication.

2 Likes

I tell my doctor about the supplements. He doesn’t say anything.

2 Likes

With supplements my mood has never been better. I’ve lost weight. I don’t feel like I’m being controlled. Best thing in my life right now are my supplements.

Just trying to find a cognitive supplement. Then I’ll stop.

You are only 30 year old, there is plenty of time ahead of you. So allow some time for your brain to recover. Don’t rush for school.

2 Likes